# SDR ASOA201100607

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,818 hours, 13,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IS INOP AND REQUIRES REPLACING.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECK GOOD.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECK GOOD.
